# SDR F3LA200800559

- Difficulty date: August 16, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 15,487 hours, 7,973 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, NOTED CORROSION AROUND NUT CLIP HOLE APPROX 4.25 INCHES AFT OF FWD END ON RT SIDE FLOORBEAM ALONG Y1292 BETWEEN FR68 AND FR69.  MAINTENANCE BLENDED AREA, FABRICATED FLANGE BUSHING AND INSTALLED IAW THE REQUIREMENTS OF ENGINEERING AUTHORIZATION A8-53R-30558.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.  (S)
